Optimal marketing behavior in oligopoly
Jean-Jacques Lambin,
Philippe A. Naert and
Alain Bultez
European Economic Review, 1975, vol. 6, issue 2, 105-128
Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0014-2921(75)90025-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:eecrev:v:6:y:1975:i:2:p:105-128
Access Statistics for this article
European Economic Review is currently edited by T.S. Eicher, A. Imrohoroglu, E. Leeper, J. Oechssler and M. Pesendorfer
More articles in European Economic Review from Elsevier
Bibliographic data for series maintained by Catherine Liu ().